Follow
Luigi Ambrosio
Luigi Ambrosio
Verified email at sns.it - Homepage
Title
Cited by
Cited by
Year
Functions of bounded variation and free discontinuity problems
L Ambrosio, N Fusco, D Pallara
Courier Corporation, 2000
53332000
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2005
37412005
Approximation of functional depending on jumps by elliptic functional via t‐convergence
L Ambrosio, VM Tortorelli
Communications on Pure and Applied Mathematics 43 (8), 999-1036, 1990
14971990
Transport equation and Cauchy problem for BV vector fields
L Ambrosio
Inventiones mathematicae 158 (2), 227-260, 2004
7622004
On the approximation of free discontinuity problems
L Ambrosio, VM Tortorelli
6131992
Topics on analysis in metric spaces
L Ambrosio, P Tilli
Oxford University Press on Demand, 2004
4862004
Topics on analysis in metric spaces
L Ambrosio, P Tilli
Oxford University Press on Demand, 2004
4862004
A user’s guide to optimal transport
L Ambrosio, N Gigli
Modelling and optimisation of flows on networks, 1-155, 2013
4762013
Currents in metric spaces
L Ambrosio, B Kirchheim
4552000
Metric measure spaces with Riemannian Ricci curvature bounded from below
L Ambrosio, N Gigli, G Savaré
Duke Mathematical Journal 163 (7), 1405-1490, 2014
4502014
Metric measure spaces with Riemannian Ricci curvature bounded from below
L Ambrosio, N Gigli, G Savaré
Duke Mathematical Journal 163 (7), 1405-1490, 2014
4502014
Lecture notes on optimal transport problems
L Ambrosio
Mathematical aspects of evolving interfaces, 1-52, 2003
4312003
Entire solutions of semilinear elliptic equations in ℝ³ and a conjecture of De Giorgi
L Ambrosio, X Cabré
Journal of the American Mathematical Society 13 (4), 725-739, 2000
4122000
Entire solutions of semilinear elliptic equations in ℝ³ and a conjecture of De Giorgi
L Ambrosio, X Cabré
Journal of the American Mathematical Society 13 (4), 725-739, 2000
4122000
Calculus and heat flow in metric measure spaces and applications to spaces with Ricci bounds from below
L Ambrosio, N Gigli, G Savaré
Inventiones mathematicae 195 (2), 289-391, 2014
4092014
Un nuovo tipo di funzionale del calcolo delle variazioni
E De Giorgi, L Ambrosio
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche …, 1988
3811988
A compactness theorem for a new class of functions of bounded variation
L Ambrosio
Bollettino della Unione Matematica Italiana 3 (4), 857-881, 1989
3671989
Rectifiable sets in metric and Banach spaces
L Ambrosio, B Kirchheim
3571999
Existence theory for a new class of variational problems
L Ambrosio
Massachusetts Institute of Technology, Laboratory for Information and …, 1988
3461988
Level set approach to mean curvature flow in arbitrary codimension
L Ambrosio, HM Soner
Journal of differential geometry 43 (4), 693-737, 1996
3271996
The system can't perform the operation now. Try again later.
Articles 1–20